# SDR CALA0800306

- Difficulty date: March 11, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N11641
- Make and model: Boeing 737524
- Aircraft serial: 28902
- Aircraft time: 28,117 hours, 14,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Part number: BAC150518761
- Condition: Missing
- Location: Intercostal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACH POINT TO INBOARD FLANGE OF FRAME STA 348 AND STR 14 LT FASTENERS (2) MISSING (MARKED).  INSTALLED 2 FASTENERS AT BS 348 STR 14 LT AT INTERCOSTAL ATTACH POINT TO INBOARD FLANGE OF FRAME PER PACE EA 641-53-0001 CAL AND EC/RA 5310-04742.
